American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A62) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] D.-M. Lu, Q.-S. Wu and J. J. Zhang. Homological integral of Hopf algebras. Trans. Amer. Math. Soc. 359 (2007) 4945-4975. MR 2320655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ian M. Musson. Rings of differential operators on invariant rings of tori . Trans. Amer. Math. Soc. 303 (1987) 805-827. MR 902799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David J. Anick. On the homology of associative algebras . Trans. Amer. Math. Soc. 296 (1986) 641-659. MR 846601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dave Riffelmacher. Sweedler's two-cocycles and generalizations of theorems on Amitsur cohomology . Trans. Amer. Math. Soc. 251 (1979) 255-265. MR 531978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter M. Curran. Invariant-free representations of augmented rings . Trans. Amer. Math. Soc. 230 (1977) 313-319. MR 0444710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1